MathSciNet Relay Station
MathSciNet bibliographic data
MR2054523 35J30 (35A22 35B45 47F05 47G10)
Blunck, S.; Kunstmann, P. C. Weak type $(p,p)$ estimates for Riesz transforms. Math. Z. 247 (2004), no. 1, 137–148.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement